# SDR REXA2016022800289

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD IS CHAFED IN MULTIPLE LOCATIONS, FROM CARGO LINER SCREWS.  CONTINUATION CARD 8788611 OP 171 & 187.  REPAIRED CHAFE IN 621 BULKHEAD IAW STEPS 1 - 12 FOR WORK PERFORMED.  THIS IS A MAJOR REPAIR IAW 601R-53-61-1285 REV D 2155 REV A & - 5648.
